Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The eight dimensional ovoids over GF(5)
HTML articles powered by AMS MathViewer

by C. Charnes and U. Dempwolff PDF
Math. Comp. 70 (2001), 853-861 Request permission

Abstract:

In this article we outline a computer assisted classification of the ovoids in an orthogonal space of the type $\Omega ^{+}(8,5)$.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (2000): 51E15, 68R05, 05B25
  • Retrieve articles in all journals with MSC (2000): 51E15, 68R05, 05B25
Additional Information
  • C. Charnes
  • Affiliation: Department of Computer Science, University of Melbourne, Parkville, VIC 3052 Australia
  • Email: charnes@cs.mu.oz.au
  • U. Dempwolff
  • Affiliation: FB Mathematik Universität Kaiserslautern, Postfach 3049, 67653 Kaiserslautern, Germany
  • Email: dempwolff@mathematik.uni-kl.de
  • Received by editor(s): January 2, 1998
  • Received by editor(s) in revised form: April 20, 1999
  • Published electronically: February 23, 2000
  • © Copyright 2000 American Mathematical Society
  • Journal: Math. Comp. 70 (2001), 853-861
  • MSC (2000): Primary 51E15, 68R05, 05B25
  • DOI: https://doi.org/10.1090/S0025-5718-00-01191-1
  • MathSciNet review: 1680855